# SDR 95ZZZX5314

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8NR
- Make and model: Rkwell NA26560
- Aircraft serial: 306141
- Engine: Pwa JT12A8
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 569551
- Condition: Burned
- Location: 1st Stage
- Part time: 1,227 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR CORR & HOT SECT INSP PER SB 1508.  ENG OPERATED TO 1,227 HRS TIME SINCE LAST HOT SECT INSP.  ENG SUFFERED LOSS OF 3 EA NOZZLE GUIDE VANES COMPLETELY BURNED IN HALF ALLOWING INNER SHROUD HALVES TO ENTER GAS PATH & DAMAGE TURB.  FAILURE RESULTED IN DOMESTIC OBJECT DAMAGE OF ALL 92 EA 1ST STAGE & 46 EA 2ND STAGE TURB BLADES.  P & W SB 1508, REV NR 16, OUTLINES RECOMMENDED 1,500 HR HOT SECT INSP INTERVAL.  FAILURE IS PARTICULAR TO JT12A-8 ENG PARTICULAR TO NA26540 (DASH 8 CONFIGURED) & ALL 60 MDL ACFT.  SUBMITTER STATES HAVE EXPERIENCED 30-40 ENG OVER LAST 6 YRS THAT SUFFERED NOZZLE GUIDE VANE FAILURES & SUBSEQUENT TURB BLADE IMPACT DAMAGE FROM NOZZLE GUIDE VANE MATL RELEASED INTO TURB GAS PATH.
